# SDR CALA2022051301230

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Lh Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-52-4-6031) LH AFT EMERGENCY EXIT DOOR HAS CRACK AT RH LOAD TRANSMITTING PROFIL. DOT NO.17-52() REMOVED AND INSTALLED NEW ANGLE SEGMENT PN #D5227902620551 IAW S RM 51-42-11. REINSTALLED SUPPORT BRACKET REMOVED FOR ACCESS IAW SRM 51-42-11. EMP# V934377 WORK ACCOMPLISHED AT ST ENGINEERING A EROSPACE OF MOBILE AT BFM ON NR# 0029820.
